Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Bad Day!

  1. #1
    Bacon04 is offline New Member
    Join Date
    Sep 2005

    Bad Day!

    On tuseday i took my shot of test 400. Im in my thrid week of my cycle of the`test4 and deca3. On Thursday and today (Friday) I have not been able to walk my ass is in so much pain, my body feels week and i didnt get to work out today. I was just wondering if im being a pu** or if there is something wrong? The first two weeks were not this bad.

  2. #2
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    The point of no return.
    T400 can be very painful for some. I'd mix the deca and the test in the same syringe to dilute the test. This may help with the pain a bit.

  3. #3
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Yeah there's something wrong your using T400.......... all the higher mg stuff will hurt. If eGGz's advice doesn't help try mixing equal amount of sterile oil with it and see if that will help.

  4. #4
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Back from the dead.....
    jesus... t400?? is this your first cycle?? i wld have went with test e or c... doesn't t400 make prop look like a walk in the park as far as pain??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts